...Xanax...?

My boyfriend took one 2mg xanax at 7 o'clock. Then he took another 2mg at about 7:30. It's in a minute 10:46 and he's sleeping on my couch. What should I do? I am not into this drug thing, so I'm sorry if I nouns dumb. I'm just worried. What should I do presently? And when ever he wakes up for a second, he can't even attain it and walk. Any suggestion? And please don't criticize me or him. I just want my cross-examine answered. Thank you in credit.

Answer:
let him sleep it out.
dont bug him right presently.
its a very mellow big so dont ruin it for him.
good luck :)
How give or take a few calling 911 and getting him checked out at the hospital?
If you are concerned then phone up posion control they should be able to assistance. I hope by you saying do not criticize you know how stupid this is . . .
I am not sure, but I would call upon poison control and ask them. (Or you could call the local emergency room).
he'll be fine within the morning.. it is a nerve pill or tranquilizer. He should hold given the first one time to work though. If he takes them adjectives the time it may take more for him. They are addictive though and can end in withdrawls if taken too much too long.
quite a generous dose.if it is not something he doess all the time,his tolerence is low.SO if he doesnt do it repeatedly,keep an eye on him.Watch & see if he quits breathing...NOw if he does this regularly,he'll sleep awhile.watch him..
okay depends how often he take them - but he has definately take more then he should own - he will sleep for probably 7-14 hours - he will not be able to drive home tonight - if you want him out of your house - call for someone to come get him and transport him out - if he seems to be have trouble breathing call the ambulance - otherwise he basically has to sleep them stale - and he will be out of it for a while when he wakes up too - and no offense - find a trial man this one has a serious problem - xanax is perscribed for depression and anxiety - so any he has mental issues - or he bought them illeghally and is a drug user
I think they come surrounded by 25, 50 or 100 mg tabs...so Im not sure of the dose amount. I would check to receive sure it is really xanax...hopefully he hasnt taken something that is a artificial and will make him sick. If he is incoherent and cannot wake up up to fairly alert, afterwards he should go to the er. If he in recent times cant walk or move around capably, but is "all there" mentally, afterwards I would suggest watching him and letting him sleep it off for a while, no more pills. Alcohol can also trademark the effect worse, but pls check the pill, the dose you said does not sound resembling xanax.
Xanax is a sedative and it will cart some time for it to wear off. I steal only 1mg for hysterics attacks, so 4mg (to me) is kinda high, but everyone is different. Shouldn't be a problem..only let him sleep it bad.

Let him know that Xanax is very addictive beside very, drastically bad withdrawl symptoms.
I am 25 and 115 lbs and hold a perscrption for 1 mg and that knocks me out but to be exact me. This stuff is a individual thing. 4 mg at once is not a OD situation however if he is not suppost to be taking 4mg's at once I would verbs why he took them. I would keep an eye on hum and tolerate him sleep it off. Don't try to move him. He may become upset that he is awake and find mean and not even know it. I own had that begin to me.

I would however talk to him more or less why he took them and if it is not something you understand or are into you may want to enjoy him explain to you why he takes them.
I definitely don't want to make flimsy of this, but it doesn't sound approaching a desperate situation. Xanax is a tranquilizer, and often prescribed for sleep. Two pills aren't uncertain.

I'm not here to question why he took the two pills, but to lend a hand you rest easier. Let him sleep it off. Expect he may hold a 'hangover' effect in the morning.

Hold your tongue, until it wear off to communicate to him about this. Try not to be accusing, but in actuality try to see WHY this happened. Was he merely trying to get large? or is something deeper wrong?
Let him sleep it off...4mg of Xanax never kill anyone, especially a healthy childlike man.

If this sort of behavior is strange and alarming to you, you may want to reconsider your choice surrounded by boyfriends. This one, like adjectives of them, is not likely to relocate just because you desire he would.

On the other hand, if he have any Xanax left, try popping one yourself. They are really relaxing near the ability to turn a bleak made-for-cable movie into something funny and interesting. Just make sure you won't be need to drive anywhere for about 12 hours and don't try any tight-rope walking or flaming-sword tricks until delayed tomorrow morning after 2-3 cups of good strong coffee!
Xanax is a medication that belongs to the group of tranquilizers. The helpful ingredient is Alpralozam. (just some extra info for you) 4mg of xanax is a nice dose, for just almost anyone, and that is why he's asleep. It would enlighten me that since he is asleep, he's not used to that dignified of a dose, which is telling me that he is abuse the medication. Xanax is suppose to calm someone down and put them surrounded by a tranquil mood, hence the word tranquilizer. The most common doses are .5 mg, 1 mg, and even up to 2 mg for relatives who have be on the medication for a while. I have have xanax before to give a hand me sleep at night for insomnia reason. It sounds like to me that he is using it for more than purely helping him sleep. If he took 4 mg, it sounds like he might own a small problem. Next time you talk to him, you might wanna ask him why he took 4 mg. If he say he was stressed out you can relay him that 1 mg probably would of been satisfactory to relax him. -- I hope you got something out of that --

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Is it true that vocal cords can grow back after being completely removed?
  • Is this true about hand sanitizer?
  • Who can I tell if I am addicted?
  • Why is ranitidine given post-op? how about diphenhydramine HCl?
  • I know this sounds a bit funny, but does lying on your stomach flatten it over a long period of time?
  • 44woman,husband56,is it good time to have child?
  • How much money can you get giving blood?
  • My dad lives in Port Jervis, New York and I need to help him find an alcohol rehab there. How?
  • Why is it with alchhol?
  • Can anyone explain why does one get frozen feet??
  • How to get over being sick?
  • Whats wrong beside me:Is this OCD or a short time ago quirk?
  • Ladies or medical people?